Alert archive / New Mexico / Special Weather Statements in 2013

Special Weather Statement, NWS Albuquerque, NM

August 7, 2013Colfax County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 7, 2013, 2:16 PM MDT for Colfax County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 2:16 PM MDT (20:16 UTC)
Expired
Aug 7, 2013, 2:45 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 197 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WWUS85 KABQ 072016
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT WED AUG 7 2013

NMZ515-527-528-072045-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
216 PM MDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 245
PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF MAXWELL...OR ABOUT 18 MILES
NORTH OF SPRINGER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RATON CREWS AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3686 10468 3670 10429 3654 10459 3662 10480
TIME...MOT...LOC 2016Z 215DEG 13KT 3663 10468

$$

SHY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:02 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 7, 12:02 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1202 PM MDT WED AUG 7 2013

.AVIATION...
18Z TAF CYCLE
SHOWERS AND THUNDERSTORMS THAT DEVELOPED IN THE EARLY MORNING
HOURS HAVE CONTINUED TO TREK NORTH NORTHEAST ACROSS WESTERN AREAS
OF THE STATE WITH ADDITIONAL DEVELOPMENT CENTRAL AND NORTH. TAF
LOCATIONS IN THE WEST HAVE MENTION OF VCTS AS THUNDERSTORMS ARE
ALREADY NEAR KGUP AND KFMN. KGUP HAS ALSO BEEN EXPERIENCING LOWER
CEILINGS WITH THIS ACTIVITY SO HAVE THAT TEMPO IN FOR NEXT FEW
HOURS. KABQ AS WELL AS KLVS LOOK LIKE THE NEXT IN LINE TO START
SEEING CONVECTIVE ACTIVITY IN THE NEXT HOUR TO TWO WITH KSAF TO
FOLLOW. WINDS EXPECTED TO BE GUSTY AND ERRATIC AT CENTRAL AND
NORTHERN LOCATIONS IN ASSOCIATION WITH SHOWER AND THUNDERSTORM
ACTIVITY THROUGH THE AFTERNOON. MVFR VISIBILITIES AND CEILINGS
POSSIBLE WITH PASSING SHOWER AND THUNDERSTORM ACTIVITY TODAY. STORMS
ARE EXPECTED TO CLEAR OUT AT ALL TAF LOCATIONS DURING THE LATE
EVENING INTO THE OVERNIGHT HOURS.

&&

.PREV DISCUSSION...1113 AM MDT WED AUG 7 2013...
INCREASED POPS AND QPF FOR REMAINDER OF MORN FROM MID RIO GRANDE
VALLEY WEST INTO NE CIBOLA...E MCKINLEY AND W SANDOVAL COUNTIES TO
ACCOUNT FOR RADAR TRENDS. ALSO BEEFED UP AFTN QPF MAINLY BETWEEN
NW PLATEAU AND E END OF UPPER RIO GRANDE VALLEY TO BETTER SUPPORT
FLASH FLOOD WATCH IN THOSE AREAS AND OF COURSE BECAUSE IT SEEMS
WARRANTED WITH SLOW APPROACH OF UPPER LOW. ALL THE CLOUD COVER
THOUGH IN VCNTY OF NW PLATEAU MAY HINDER AFTN CONVECTION SOMEWHAT
THERE HOWEVER. ALSO RAISED SOME 1ST PERIOD AFTN HIGHS A FEW
DEGREES IN ROUGHLY NE THIRD OF NM AND DID SOME SKY COVER TWEAKS AS
WELL TO GOOD PORTION OF FCST AREA. WILL KEEP FLASH FLOOD WATCH AS
IS FOR NOW.

43

.PREV DISCUSSION...320 AM MDT WED AUG 7 2013...
SFC BOUNDARY STRETCHING FROM CVS TO NEAR ANTON CHICO TO LVS AREA AND
RTN ATTM AND INDICATIONS ARE IT WILL CONTINUE TO MAKE PROGRESS WWD
BEFORE WASHING OUT.  MEANWHILE...UPPER LOW OVER EASTERN AZ TO MOVE
SLOWLY TO FOUR CORNERS BY EARLY AFTERNOON...WHILE ANOTHER SFC
BOUNDARY SHAPES UP OVER NE NM. SPC HAS DRAWN SLIGHT RISK FOR SVR
STORMS JUST TO THE EAST OF NE NM FOR LATER TODAY...AND HAVE NOT
MENTIONED SVR STORMS IN THE WX GRIDS. MAIN CONCERNS CONTINUE TO BE
THREAT FOR HEAVY RAIN AND RESULTING FLASH FLOODING TODAY AND
TONIGHT.

FORECAST STEERING FLOW AROUND 10 TO 20 MPH...WITH THE GFS
FASTER...SO STORMS SHOULDN/T SIT IN ONE PLACE FOR TOO LONG. DRY SLOT
SHOWING UP ON SATELLITE IMAGERY BUT PER SPORT CIRA LAYERED PW...IT/S
AOA 500 MB. ALSO STORMS FIRING SOUTH OF THE BORDER TO THE SOUTH AND
SOUTHEAST OF EPZ. SURFACE BOUNDARY TO PUSH SWD INTO THE EASTERN
PLAINS THIS EVENING...AND NAM SUGGESTS THERE COULD BE AN EAST WIND
INTO PORTIONS OF THE RGV LATER TONIGHT. WILL LEAVE FFA INTACT FOR
NOW BUT IT MAY NEED SOME TWEAKS SWD DEPENDING ON MORNING MODELS.
TEMPERATURES TODAY WILL BE WELL BELOW AVERAGE WEST OF THE CONTDVD
DUE TO CLOUDS/PCPN.

RAIN CHANCES FOCUSED ON THE CENTRAL AND EAST THURSDAY WITH ANOTHER
BOUNDARY POSSIBLY THURSDAY NIGHT. DEWPOINTS DRIER ESPECIALLY WEST OF
THE CONTDVD AND GUIDANCE CONSISTENT WITH RATHER LOW POPS THERE.
POTENTIAL FOR ANOTHER EAST WIND INTO THE RGV THURSDAY NIGHT/FRIDAY
HELPS SET UP A RETURN TO MORE NUMEROUS SHOWERS AND STORMS ESPECIALLY
LATER FRIDAY AND SATURDAY...WHEN HIGHER POPS SHIFT BACK TO THE WEST
AND NORTH. DOWNTICK IN CONVECTION APPEARS POSSIBLE NEXT WEEK AS
HIGH PRESSURE ALOFT BECOMES CENTERED OVER SRN NM AND WESTERLIES
PREVAIL OVER THE NORTH.

.FIRE WEATHER...
UPPER LEVEL DISTURBANCE OVER AZ IS EXPECTED TO CONTINUE SHEDDING
DECENT MOISTURE FIELD OVER PARTS OF WESTERN AND NORTHERN NM. A BACK
DOOR FRONT WILL THEN INVADE THE NORTHEASTERN QUADRANT OF NM LATE
THIS AFTERNOON AND INTO THE EARLY EVENING. THIS SHOULD SET THE STAGE
FOR AN ACTIVE THUNDERSTORM DAY...ESPECIALLY ACROSS THE NORTHERN TIER
OF NM WHERE CONTINUED POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL BE
HIGHEST. BREEZES WILL BE MODERATE TODAY OUTSIDE OF ANY GUSTY STORM
OUTFLOWS. MOISTURE/CLOUDS/PRECIP WILL KEEP TEMPERATURES BELOW
SEASONAL AVERAGES OVER MUCH OF THE FORECAST AREA...THE EXCEPTION
BEING THE EAST CENTRAL PLAINS. EXCELLENT RH RECOVERIES WILL GRACE
MUCH OF THE AREA TONIGHT...LIKELY HIGHEST IN THE NORTH AND EAST
WHERE WETTING RAIN AND HIGHER DEWPOINTS ASSOCIATED WITH THE FRONT
WILL BE FOCUSED.

SOME MID LEVEL AND BOUNDARY LAYER DRYING IS EXPECTED OVER THE
CENTRAL TO WESTERN ZONES ON THURSDAY...LIMITING STORMS AND RAISING
TEMPERATURES SLIGHTLY. STORMS WILL FOCUS OVER THE NORTH CENTRAL TO
NORTHEASTERN ZONES...BUT A CONSIDERABLY LESS ACTIVE DAY OVERALL. A
REINFORCEMENT TO THE BACK DOOR FRONT IS PROJECTED TO MOVE OVER THE
PLAINS AND POSSIBLY SEEP INTO THE RIO GRANDE VALLEY THURSDAY
NIGHT...BUT CONVECTION WILL LIKELY MUDDLE THIS PROGRESSION...MAKING
IT DIFFICULT TO GAGE GAP WIND POTENTIAL. WHILE MODELS MAY STRUGGLE
TO PINPOINT THE EXACT TIMING AND MANNER OF THIS FRONTAL
REINFORCEMENT...HIGHER DEWPOINTS SHOULD BE ADVECTED
WESTWARD...ALLOWING STORM CHANCES TO BEGIN RAMPING BACK UP OVER/NEAR
THE CONTINENTAL DIVIDE FRIDAY. MOISTURE WILL CONTINUE TO PUMP INTO
THE AREA FRIDAY NIGHT AND BY SATURDAY A ROBUST PLUME OF MONSOONAL
MOISTURE SHOULD BE SQUEEZED BETWEEN THE UPPER HIGH TO THE EAST AND
AN UPPER LOW OVER NORTHERN CA. THUS...IT STILL LOOKS TO BE AN ACTIVE
WEEKEND FOR STORMS OVER THE WESTERN TWO THIRDS OF NM.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501-503-504-510>517-527-528-530-531.

&&
Hazardous weather outlook, Aug 7, 6:00 AM MDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED AUG 7 2013

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR ROUGHTLY THE
NORTHERN THIRD OF NEW MEXICO...WHERE POTENTIAL FOR LOCALLY HEAVY
RAIN COULD LEAD TO FLASH FLOODING. NORTHEAST NEW MEXICO AS WELL AS
RECENT WILD FIRE BURN SCARS WILL BE MOST SUSCEPTIBLE TO FLASH
FLOODING DUE IN PART TO ALREADY SATURATED GROUND FROM RECENT
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS WEST OF THE CONTINENTAL DIVIDE ARE EXPECTED TO DRY OUT
THURSDAY...WHILE THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND
NORTHEAST AND EAST CENTRAL PLAINS WILL BE THE FOCUS AREAS FOR HEAVY
RAINFALL FROM THUNDERSTORMS. THUNDERSTORMS...SOME WITH LOCALLY
HEAVY RAIN...WILL BECOME MORE NUMEROUS AGAIN OVER WESTERN AND
NORTHERN NEW MEXICO FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

In the hours before

Special weather statement, Aug 7, 12:20 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1220 PM MDT WED AUG 7 2013

NMZ515-528-071900-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-
1220 PM MDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLFAX COUNTY THROUGH 100
PM MDT...

AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UTE PARK...OR ABOUT 27 MILES WEST OF
SPRINGER...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...PHILMONT SCOUT RANCH AND
CIMARRON.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3674 10501 3658 10472 3641 10506 3651 10518
TIME...MOT...LOC 1821Z 217DEG 9KT 3653 10504

CA
Special weather statement, Aug 7, 12:39 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1239 PM MDT WED AUG 7 2013

NMZ518-521>523-071915-
CENTRAL HIGHLANDS-ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANTA FE
METRO AREA-
1239 PM MDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SANTA FE COUNTY THROUGH
115 PM MDT...

AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF STANLEY...OR ABOUT 16 MILES
NORTH OF MORIARTY...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
SANTA FE COUNTY INCLUDING STATE ROAD 41.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3543 10609 3527 10580 3514 10605 3521 10619
TIME...MOT...LOC 1838Z 216DEG 13KT 3524 10606

SHY
Local storm report, Aug 7, 1:06 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             CIMARRON                36.51N 104.91W
08/07/2013  M0.88 INCH       COLFAX             NM   LAW ENFORCEMENT

&&

EVENT NUMBER ABQ1301285

RJOJOLA
Local storm report, Aug 7, 1:42 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
142 PM MDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             CIMARRON                36.51N 104.91W
08/07/2013  M1.00 INCH       COLFAX             NM   PUBLIC

&&

EVENT NUMBER ABQ1301286

RJOJOLA
Special weather statement, Aug 7, 1:44 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
144 PM MDT WED AUG 7 2013

NMZ515-527-528-072015-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
144 PM MDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 215
PM MDT...

AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CIMARRON...OR ABOUT 15 MILES
NORTHWEST OF SPRINGER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAXWELL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3674 10478 3653 10444 3639 10460 3636 10479
      3645 10498
TIME...MOT...LOC 1944Z 212DEG 14KT 3649 10482

SHY
Special weather statement, Aug 7, 2:16 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT WED AUG 7 2013

NMZ515-527-528-072045-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON
RIDGE/JOHNSON MESA-
216 PM MDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 245
PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF MAXWELL...OR ABOUT 18 MILES
NORTH OF SPRINGER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RATON CREWS AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3686 10468 3670 10429 3654 10459 3662 10480
TIME...MOT...LOC 2016Z 215DEG 13KT 3663 10468

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:07 PM MDTSpecial Weather StatementABQRio Arriba8 min
Aug 6, 6:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Aug 6, 6:54 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 7, 11:53 AM MDTAreal Flood AdvisoryABQMcKinley, Sandoval112 min
Aug 7, 11:58 AM MDTAreal Flood AdvisoryABQColfax, Mora, Taos2 hr
Aug 7, 12:20 PM MDTSpecial Weather StatementABQColfax40 min
Aug 7, 12:39 PM MDTSpecial Weather StatementABQSanta Fe36 min
Aug 7, 12:50 PM MDTSevere Thunderstorm WarningABQColfax55 min
Aug 7, 1:10 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 7, 1:44 PM MDTSpecial Weather StatementABQColfax31 min
Aug 7, 3:02 PM MDTAreal Flood AdvisoryABQMora, Taos118 min
Aug 7, 3:11 PM MDTSpecial Weather StatementABQQuay49 min
Aug 7, 3:17 PM MDTSpecial Weather StatementABQUnion43 min
Aug 7, 3:55 PM MDTAreal Flood AdvisoryABQSocorro110 min
Aug 7, 4:08 PM MDTSpecial Weather StatementABQHarding37 min
Aug 7, 4:14 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Aug 7, 4:22 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel, Union113 min
Aug 7, 4:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Aug 7, 5:07 PM MDTSpecial Weather StatementABQUnion23 min
Aug 7, 5:10 PM MDTSpecial Weather StatementABQUnion35 min
Aug 7, 5:17 PM MDTSpecial Weather StatementABQ28 min
Aug 7, 5:24 PM MDTSevere Thunderstorm WarningABQUnion66 min
Aug 7, 5:44 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr
Aug 7, 5:44 PM MDTSpecial Weather StatementABQUnion31 min

Nearby

Special Weather Statements in New Mexico, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.